Journal cover image

Browse issues

Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2017 Vol. 10 No. 2


PagesTitle and authors
137-149Random search in a bounded area
Abd El-Moneim AnwarMohamed Teamah; Hamdy Mohamed Abou Gabal; Mohamed Abd Allah El-Hadidy
DOI: 10.1504/IJMOR.2017.10002018

150-166Analysing a few trigonometric solutions for the Fermat-Weber facility location triangle problem with and without repulsion and generalising the solutions
A. Baskar
DOI: 10.1504/IJMOR.2017.10002019

167-189Ant colony optimisation for impatient customer queue under N-policy and Bernoulli schedule vacation interruption
P. Vijaya Laxmi; S. Indira
DOI: 10.1504/IJMOR.2017.10002020

190-210A retrial inventory system with an unreliable server
P.V. Ushakumari
DOI: 10.1504/IJMOR.2017.10002021

211-228A partially backlogged EPQ model with demand dependent production and non-instantaneous deterioration
Sanjay Singh; S.R. Singh; Seema Sharma
DOI: 10.1504/IJMOR.2017.10002024

229-260Multi-station manufacturing system analysis: theoretical and simulation study
Mohamed Boualem; Amina Angelika Bouchentouf; Mouloud Cherfaoui; Djamil Aïssani
DOI: 10.1504/IJMOR.2017.10002022